# SDR AALA2019102329007

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 39,182 hours, 13,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR PATHWAY LIGHT LENS MISSING AT 6C. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-19.
